Author Details

Khan, Muhammad Aqeel Ahmad, Pakistan

  • Vol 10, No 1 (2012): April - Articles
    A New Implicit Hybrid Algorithm for an Equilibrium Problem and a Countable Family of Relatively Nonexpansive Mappings in Banach Spaces
    Abstract  PDF


Copyright 2019 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|